# SDR DALA2016042503299

- Difficulty date: April 23, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 71,153 hours, 53,406 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE OVERHEAD EMERGENCY EXIT LIGHTS INOPERATIVE BETWEEN ROWS 11 AND 15.  THE BATTERY PACK BATTERIES WERE REPLACED.  THE LIGHTS CHECKED OK.
